# SDR 2007UALA02105

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 56,032 hours, 20,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BETWEEN STA 1400 TO 1420, INTERCOSTAL BETWEEN STR 27L TO 28L IS CORRODED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED INTERCOSTAL.  FABRICATED & INSTALLED A NEW INTERCOSTAL.
